# SDR USAA020344

- Difficulty date: August 22, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 32,594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND HORIZONTAL STABILIZER CRACKED 1.5 INCH, LEFT LOWER HORIZ STAB SKIN STATION 118 AT REAR SPAR.  INSTALLED DOUBLER PER TR 55-10-07 REV B AND EA 74663.  (M)
